Side effects of Prostap

Hi all I'm 23 with endometriosis and polycystic ovaries. I had a lap last year and have been told that the endo has come back. There was a lot of it in a few places. My gynecologist suggested prostap to have a temporary menopause. I had my first injection 6 weeks ago and have felt really emotional but lately I feel so drained and tired. I feel achy all the time. It feels like my legs and arms don't want to work. Even walking up the stairs makes my legs ache. I just feel like sleeping all the time. Has anyone else felt like this ? Does it get any better ? .

Thanks x

3 Replies

  • For me it was he third injection that 'did it' - the first two were horrendous. I can only suggest sticking with it as it was the best thing I ever did!

  • Hello, I am due my second Prostrap injection next Tuesday. I am on Prostrap with Livial HRT addback. I haven't been well either for the past few weeks. I'm starting to get a bit down now with it, Im fed up and haven't been able to go to work. I feel like my life has come to a stand still and all this lovely sunny weather we are having at the moment and I haven't the energy to enjoy it. Are either of you two on HRT with the injection?

    would love to hear from you x

  • Thanks both ! It helps to know that others have felt like this too. Not on HRT does it help or make it worse ? . I'm going to try and stick to it as I've only been on it for 6 weeks .

    Sarah I feel exactly the same if I could I feel like I would gladly spend all day in bed instead of enjoying the weather and I hate that I feel like that. The muscle aches are really getting me down. Hope your second injection goes okay for you x

You may also like...